# SDR AALA201505199002

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1L12425
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN TEST FAILED TO DROP AT ROWS 2R, 5L & 18L.  REPLACED THE PAX EMER OXYGEN CONTAINERS.
